CSpace
THE RATE OF CONVERGENCE OF OSCILLATION MODULES FOR PRODUCT-LIMIT PROCESSES
ZHOU, Y
1995-09-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume40Issue:17Pages:1409-1411
KeywordOSCILLATION MODULUS PRODUCT-LIMIT PROCESS EMPIRICAL PROCESS CENSORSHIP AND TRUNCATION
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1995RY09800001
PublisherSCIENCE PRESS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27794
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHOU, Y. THE RATE OF CONVERGENCE OF OSCILLATION MODULES FOR PRODUCT-LIMIT PROCESSES[J]. CHINESE SCIENCE BULLETIN,1995,40(17):1409-1411.
APA ZHOU, Y.(1995).THE RATE OF CONVERGENCE OF OSCILLATION MODULES FOR PRODUCT-LIMIT PROCESSES.CHINESE SCIENCE BULLETIN,40(17),1409-1411.
MLA ZHOU, Y."THE RATE OF CONVERGENCE OF OSCILLATION MODULES FOR PRODUCT-LIMIT PROCESSES".CHINESE SCIENCE BULLETIN 40.17(1995):1409-1411.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHOU, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHOU, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHOU, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.